EconPapers    
Economics at your fingertips  
 

Uniform and Lp Convergences of Nonparametric Estimation for Diffusion Models

Ruijun Bu, Jihyun Kim () and Bin Wang

No 202021, Working Papers from University of Liverpool, Department of Economics

Abstract: We obtain the uniform convergence rates of nonparametric kernel estimators of the local time, the drift and volatility functions as well as their derivatives, of discretely sampled diffusion processes. Moreover, modified kernel estimators of the drift and volatility functions are considered and their Lp convergence rates are obtained. Our asymptotic results apply to recurrent diffusions which include both stationary or nonstationary cases. Our sampling scheme is two-dimensional, with sampling interval shrinking to zero and time span increasing to infinity jointly.

Keywords: recurrent; diffusion; kernel; uniform convergence; Lp convergence. (search for similar items in EconPapers)
JEL-codes: C14 C22 C58 (search for similar items in EconPapers)
Pages: 30 pages
Date: 2020-07
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Forthcoming

Downloads: (external link)
https://www.liverpool.ac.uk/media/livacuk/schoolof ... etric,Estimation.pdf First version, 2020 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:liv:livedp:202021

Access Statistics for this paper

More papers in Working Papers from University of Liverpool, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Rachel Slater ().

 
Page updated 2021-06-17
Handle: RePEc:liv:livedp:202021